•  
  •  
 

Author Country (or Countries)

China

Abstract

In this article, we present a new method for converting the considered impulsive systems to integral systems. As application of this method, we establish existence results for solutions of boundary value problems for nonlinear impulsive fractional differential systems. Our analysis relies on the well known Schauder’s fixed point theorem. The mistakes in [Solvability of multi-point boundary value problem of nonlinear impulsive fractional differential equation at resonance, Electron. J. Qual. Theory Differ. Equ. 89(2011), 1-19] and [Existence result for boundary value problem of nonlinear impulsive fractional differential equation at resonance, J, Appl, Math, Comput., 39(2012) 421-443] are corrected, see Remark 2.1.

Suggested Reviewers

N/A

Digital Object Identifier (DOI)

http://dx.doi.org/10.18576/pfda/030204

Share

COinS